# SDR ASAA2017021219786

- Difficulty date: February 12, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 17,120 hours, 5,578 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 18PGKX
- Condition: Failed
- Location: Hf Comm
- Part time: 19,607 hours, 6,280 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

'FAIL' MESSAGE IN BOTH WINDOWS OF NAV 2, WITH HF2 SELECTED. GROUNDED - YES. REMOVED AND REPLACED NR 2 HF TRANSCEIVER IAW AMM 23-11-21/401. NR 2 HF INSTALLATION TESTED AND GROUND VERIFICATION NORMAL.
